# SDR AALA201802239021

- Difficulty date: February 19, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 54,807 hours, 22,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT COVER FELL OFF AT SEAT 15A.  MAINTENANCE REPLACED OVERWING EMERGENCY EXIT LIGHT ASSEMBLY IAW MM 33-51-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
